# SDR ASOA20141029310

- Difficulty date: October 30, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N14902
- Make and model: Emb EMB-145LR
- Aircraft serial: 145496
- Aircraft time: 32,278 hours, 24,727 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, LT FUSELAGE SKIN AT FRAME 77-80 CRACKS AROUND RIVET HOLES.  MAINTENANCE PERFORMED REPAIR TO LT FUSELAGE SKIN CRACK AT FRAME 77-80 IAW EC5330-02945.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
